• ibme ibme
    November 15, 2009
    Started Enbrel 4 wks ago. Has anyone experienced burning sensation of the palms and bottoms of feet?
    ibme ibme
    November 15, 2009

    The burning sensation happens occationally. Just wondering if anyone else on Enbrel has experienced this?

    READ MORE

FROM OUR EXPERTS

  • Lene  Andersen
    Health Guide
    November 18, 2009
    Lene  Andersen
    Health Guide
    November 18, 2009

    I was on Enbrel for two years and my skin did get very sensitive (I ended up getting a lot of rashness, especially where the seams of my clothes rubbed against the skin).whether you're experiencing as reaction to Enbrel is impossible for me to say and I haven't seen it mentioned in any list of Enbrel side effects. However, that doesn't mean that this isn't a side effect and I would therefore recommend that you contact your rheumatologist to have a chat about it.

     

    Good luck!


FROM OUR COMMUNITY

  • Mom in the Midwest November 17, 2009
    Mom in the Midwest
    November 17, 2009

     I haven't experienced the burning and I know that's your question, I am on Enbrel though so I have a question for you did it start immediately?  I have only taken one injection and my second is tomorrow so if I do experience burning anywhere I will be sure to message you.  My second question for you is have you experienced relief with Enbrel and are you using it in combination with any other drugs?  Take care:)

    READ MORE
    • ibme
      November 19, 2009
      ibme
      November 19, 2009

      I did experience the burning right away. I guess about a month after starting Embrel, also the burning sensation is not constant, just occasional, and not bad burning at all. Yes, I have experienced relief. I'm not as stiff, and it has helped tremendously with the fatigue. The answer to your second question is yes. I'm also taking Plaquinil. I started out on Prednisone, Sulfasalizine and Plaquinil. The sulfasalizine I stopped taking due to stomach upset, and the Prednisone was temporary thank goodness. The prednisone turned me into a crazy eating machine, so yes so far I'm very pleased with the Enbrel. Good luck to you, and I hope the Enbrel works for you as well.  Thank you for your reply! Hope to hear from you again.

      READ MORE
  • Country Girl November 17, 2009
    Country Girl
    November 17, 2009

    I was diagnosed with RA in June 2008.  My joints burn daily and I've been on Enbrel for 6 months now.  The burning was there before starting the Enbrel so I guess it just means that my disease is active.  I mentioned this constant butning sensation to my rheumatologist and he said that people define pain differently and that "burning" is the term that I use.

     

    Sorry I'm rambling on and on..... what I'm saying is for me the burning isn't the Enbrel because I've had it all along.

    READ MORE
  • Country Girl November 18, 2009
    Country Girl
    November 18, 2009

    It's not on the surface (or my skin) that burns......it waaaay deep down inside of my joints.  For example:  my feet burn from the end of my toes all the way up above my ankles (matter of fact it's several inches above my ankles).  And my hands burn from the end of my fingers to up past my elbows. I have this pain daily and it's constant.  I also have this burning pain in my elbows and knees quite often but it's not continuously.

     

    Currently I'm on weekly Enbrel injections, daily Mobic, and an occasional Flexaril.  I had a rough night last night and didn't sleep well at all.  When I have these nights I just go ahead and get out of the bed and head to the living room (to read, get on the computer, etc.). 

     

    Question for you all - Is there such a think as being pain/symptom free with RA?  Is this thought realistic?  I need to know what it is that I'm working towards and that there will be relief once I get this under control.

     

    Thanks friends!!  I'm blessed to have you to talk to, folks that know where I'm coming from!!!

    READ MORE
    • ibme
      November 19, 2009
      ibme
      November 19, 2009

      Hi Countrygirl, Thank you for the reply. Sorry to hear you had a rough night. The burning that I experience is surface, just bottoms of my feet and my palms. It is occational and it is tolerable. I did recently pull a muscle at work and my back really hurts. In fact, I have been out two days, and hopefully can return Monday. Im currently on Enbrel and Plaquinil.

      The Enbrel has so far worked well, particularly with the fatigue and achey joints, and what pain I have from time to time is tolerable. I too have trouble sleeping, wake up uncomfortable and try to get in a better position etc... I wish I could answer your question, but for me my expectations are mobility. Gotta keep on keeping on! I hope you feel better soon. Thanks

      READ MORE
  • ger
    ger
    November 16, 2009
    ger
    ger
    November 16, 2009

    I was on enbrel at first for a month and experienced no side affects. Then again my hands and wrists were where i had tha RA. Look up enbrel on the web and it will give you a list of possible side affects and otherwise.

    READ MORE
  • BJMason April 25, 2014
    BJMason
    April 25, 2014
    I have been on Enbrel for over a year and over the last month or so, I have been having burning of my hands and soles of my feet. It is getting worse so I have decided to stop it. I don't feel it has been helping me anyhow. And it is kind of scary. Don't know what this could lead into. READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.